# SDR EIA2007077

- Difficulty date: March 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 543 SEAT TRACK DAMAGED AT RBL 11.  SEAT TRACK REMOVED AND SENT TO WORKSHOP FOR CROWN AND FLANGE TRIMMING.  PRIMER APPLIED.  SEAT TRACK INSTALLED AS PER B747 SRM 51-30-02, SRM 53-10-05 FIG 4.
